# SDR RAIA00304108

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 10,639 hours, 4,999 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Damaged
- Location: Prop Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT- LANDING GEAR WILL NOT RETRACT.  MAINTENANCE FOUND PUSHED PIN ON RIGHT AFT PROP SWITCH.  CORRECTED AND OPS CK GOOD.
